# SDR VNAA0507001

- Difficulty date: July 2, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N220PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7887
- Aircraft time: 3,123 hours, 3,097 cycles
- Engine: Ge CF343B1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Lt Wing Tip
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING MAINTENANCE DISCOVERED EVIDENCE OF LIGHTNING DAMAGE ON THE LT WING TIP.  A DETAILED LIGHTNING STRIKE INSPECTION WAS PERFORMED IAW CRJ200 AMM 05-51-05-220-801.  ALL DAMAGE WAS REPAIRED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
